# SDR UIEA2018101802284

- Difficulty date: October 17, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,100 hours, 21,008 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: 92382735
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

APU FAULT. APU INOP. PERFORMED OPS CHECK OF APU IAW AMMM 49-11-00. NO LIGHT OFF (NO EGT RISE) BITE CHECK OF ECU IAW FIM 49-11-FT958, ECU BITE SAID IGN UNIT. R&R APU EXCITER BOX IAW AMM 49-41-03. REMOVED AND REPLACED APU IGNITION LEAD IAW AMM 49-41-04, P/N 3888076-3, NSN. REMOVED AND REPLACED APU IGNITION PLUG IAW AMM 49-41-02. OPS CHECK GOOD.
